MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC TRANSDUCER X8-2T

PHILIPS ULTRASOUND, INC TRANSDUCER X8-2T
Model Number 989605455171
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The service engineer tested the system and was able to confirm the reported problem.A visual inspection revealed deposits inside the transducer connector which caused a poor connection between the system and the transducer.After carefully removing the deposits and cleaning the contacts of the connector, the system and transducer passed all tests and resumed normal operation.Both the system and transducer remain in use at the customer site with no return anticipated; therefore, no further failure analysis can be performed.
 
Event or Problem Description
A customer reported encountering an incident where their epiq ultrasound system would not recognize the x8-2t tee model transducer during an elective aortic valve replacement.The failure occurred while the transducer was inserted in the patient, but prior to the bypass surgery.After rebooting the system twice, the transducer became fully functional and the procedure was successfully completed with no adverse effect to the patient.

Brand Name
TRANSDUCER X8-2T
Common Device Name
TRANSDUCER
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
MDR Report Key9440524
Report Number3019216-2019-00087
Device Sequence Number400992
Product Code ITX
UDI-Device Identifier00884838069718
UDI-Public(01)00884838069718
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K163120
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605455171
Device Lot NumberB2XDCJ
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2019
Initial Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1